# SDR USAA2010040890736

- Difficulty date: April 3, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 51,500 hours, 19,375 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 113N400015
- Part serial: 1330
- Condition: Warped
- Location: Spoiler
- Part time: 51,474 hours, 19,365 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C2 - MAJOR REPAIR - NR 5 SPOILER PANEL IS WARPED.  REPLACED NR 5 SPOILER IAW JOB CARD 19L55027003.
